Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffer from hypoglycemia, uncontrolled sugar levels. Blurred vision and fatigue. Need a diet

My husband has been a hypoglycemic for over 20 yrs and due to job change (not nearly as much exercise) and diet change (trucker vs farmer) cannot get his sugar regulated! Drinks a protein shake, eats pnut butter and Dr Atkins protein bar. Does NOT eat sugar as he hasn t for over 20 yrs but still has some blurred vision and is draggy, sleepy and tired all the time. Is there any Quick Fix???
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
hi, common causes of hypoglycemia if we discuss would be 1. chronic kidney disease. so what are his creatinine levels? 2 . chronic liver disease. what is the liver profile? 3. hypocortisolism . what is his serum cortisol? and thyroid profile? 4. rarest to discuss is insulinoma. has he been gaining weight?
hyoglycemia from last 20 yrs need detailed work up . see your doctor soon.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor